# SDR SWAA2024010312903

- Difficulty date: October 20, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193B WING TO BODY FAIRING EXTERNAL SKIN AFT LEFT CORNER AT LOWER FUSELAGE 2023-652045<[01] TOOL USED CALIPER P/N: 700-113-10; S/N 0033174; DUE DATE: 12-MAR-24.;[02] HOT BONDER P/N HCS9200B-AV; S/N 18196127; DUE DATE: 22-JAN-24.;[03] TOOL USED SCALE P/N 91847 S/N AE-409316 DUE DATE: 12-JUN-24.;[04] TOOL USED HOT BONDER P/N HCS9200B-AV; S/N 18196127; DUE DATE: 22-JAN-24.;[05] TOOL USED: UT EQUIPMENT P/N: EPOCH 600; S/N: 120357005; CAL DUE DATE: 24-JAN-24;[06] REPAIRED ACCESS PANEL 193B WING TO BODY FAIRING EXTERNAL SKIN AFT LEFT CORNER AT LOWER FUSELAGE I.A.W. B737-700 SRM 53-40-70-2R-1 REPAIR 1 PARAGRAPH 4.B(2) TABLE 202. AND B737-700 SRM 51-70-04-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFFS BELOW.;[07] JOB COMPLETED.
